Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

5 results
Display

A Case of Hydroxyzine Induced Torsades de Pointes

Kwon JW, Kang WC, Lee MH, Ahn SK, Kim SS

Torsades de pointes is a polymorphic ventricular tachycardia associated with prolonged QT interval and increased U wave amplitude. It has been found to be induced by various drugs, electrolyte imbalances,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsade de Pointes after Combined Use of Terfenadine and Itraconazole

Ahn HS, Lim ST, Lee SO, Chai JK, Kim WH, Ko JK

Torsade de pointes is a life-threatening, polymorphic ventricular tachycardia associated with prolongation of the QTc interval. Although torsade de pointes is found in many clinical settings, it is mostly drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Torsade de Pointes after Treatment with Terfenadine and Ketoconazole

Oh SK, Kuk H, Lim SB, Jeong JW, Park YK, Park OK

Torsade de pointes (TdP) is a form of polymorphic ventricular tachycardia that is associated with prolongation of the QT interval. Although it occurs in many clinical settings, torsade de pointes...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Two Cases of Torsade de Pointes after Astemizole Overdose

Kim SK, Jeon JW, Kim CH, Lee SW, Choi TM, Kwon YJ

A 52-year-old women, suffering from generalized pruritus due to intrahepatic and common hepatic duct stones, was treated with astemizole, 30mg daily. Sixty one days later, convulsions and syncope developed suddenly...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of astemizole induced torsade de pointes(TdP)

Lee CW, Doo YC, Song JK, Kim JJ, Park SW, Park SJ, Lee JK

  • KMID: 1698240
  • Korean J Intern Med.
  • 1992 Nov;43(5):701-705.
No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr